MathSciNet Relay Station
MathSciNet bibliographic data
MR2431028 05A99 (20F55)
Macauley, Matthew; Mortveit, Henning S. On enumeration of conjugacy classes of Coxeter elements. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4157–4165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement